Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Double Dose in Same Day
Aug 14, 2006

I've been on Sustiva/Truvada for about one year, cd4 in the 400-500 and <50 VL almost immediately. I am paranoid about dosing exactly on time. I was away from home longer than I anticipated one day so I took the extra dose I keep in my car's glove box. I live in a very hot climate and convinced myself on the way home that the pills probably went bad since I couldn't remember exactly when I put them in the glove box. So I took them again two hours later. I know that was probably not the right thing to do but I'm wondering the best way to store medications, i.e., in a car, etc.. Also, what effect on my liver can double-dosing like this have? Thanks for being here.

Response from Dr. Young

Thanks for your post.

A single episode of a potential double dose shouldn't have any significant long-term effects; though it wouldn't surprise me to hear that you had some extra efavirenz (Sustiva, Stocrin)-related psychological side effects.

--happy to help. BY



Previous
condom slippage
Next
Can 1 or 2 PI's be enough?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement